# SDR ASMF2020090701

- Difficulty date: June 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 30,226 hours, 3,915 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Leaking
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE OVERNIGHT AT MEX, IT WAS DETECTED FUEL LEAK EVIDENCE BY THE FLAME ARRESTOR LOCATED ON RT WING DRY BAY AREA RIB 9, IAW AMM 28-11-00-06A-364A-A PARAGRAPH 1.3.  MAINTENANCE PERSONNEL REPLACED THE RT WING DRY BAY ACCESS PANEL, IAW AMM DMC-B787-A-28-11-02/05-00A-520A/720-A AND ACCESS PANEL DOOR NUMBER 631DB.  RT WING DRY BAY WAS SEALED IAW DCM-B787-A-28-11-00-14A-663A-A.  SEALANT ADHESION CHECK WAS PERFORMED, IAW AMM 28-11-00-14A-663A-663A-A PARAGRAPH IR AND OPERATIONAL TEST WAS PERFORMED IAW AMM DMC-B787-A-28-11-00-06A-364A-A, ALL CORRECT.
